# SDR MASA20200527025

- Difficulty date: May 27, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 38,834 hours, 31,463 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK FRAME SECTOR CORRODED AT FS319 STGR 24R - STGR 25L.
